# SDR 04043402

- Difficulty date: February 12, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- Aircraft time: 7,548 hours, 7,587 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RUDDER CONTROL CABLE WAS FOUND TO HAVE 4 BROKEN WIRES.  THIS WAS DETERMINED TO BE WITHIN LIMITS.  AIRCRAFT WAS RETURNED TO SERVICE UPON COMPLETION OF INSPECTION.
